# SDR UALA2011040701689

- Difficulty date: April 6, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 86,278 hours, 13,748 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 692D10013
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUT OF ADJUST.  FWD CARGO PIT PANELS ARE OPENED FOR ACCESS TO CARGO DOOR CENTERING ROLLERS & AFT UPPER BUMPER.  LOWER PANEL JUST FWD OF DOOR AND LOWER AND UPPER PANELS JUST AFT OF DOOR.  CLOSED PANELS.  NEED TO REMOVE FWD CARGO DOOR, AFT ROTARY ACTUATOR FOR EXCESSIVE FREE PLAY TROUBLESHOOTING.  REMOVED AFT ROTARY ACTUATOR.  NEW ACTUATOR ON AOG B4449.  INSTALLED A/A PART NUMBER 692D100-13.  SER NUMBER 1630B.  FWD CARGO DR, AFT DR PULL IN PIN ON DR FRAME IS DAMAGED.  REPLACED ASSY.  ACCOMPLISHED INSPECTION-CHECK OF DOOR OPERATION ON ACCOUNT OF LIFT ACTUATOR REPLACED AND CAN PINS REMOVED AND REINSTALLED.  DOOR OPS CHECKS GOOD.
